MAUDE Adverse Event Report: ARTHREX, INC. DX SWIVELOCK SL, 3.5X8.5MM W/FORK EYELET; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DX SWIVELOCK SL, 3.5X8.5MM W/FORK EYELET; NON-DEGRADABLE FIXATN FASTENER
Model Number DX SWIVELOCK SL, 3.5X8.5MM W/FORK EYELET
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2026, it was reported by an arthrex subsidiary employee via (b)(4) that a qty.2 of ar-8978p dx swivelocks broke.It was reported that at the moment of anchor insertion, one of the tips broke.Then during insertion, one of the fork tips broke.This was discovered during use with no patient harm.The case was completed with a third anchor.

Brand Name
DX SWIVELOCK SL, 3.5X8.5MM W/FORK EYELET
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24430157
Report Number1220246-2026-00891
Device Sequence Number10253946
Product Code MBI
UDI-Device Identifier00888867193925
UDI-Public(01)00888867193925(11)250519(17)300430(10)15438348
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K150648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDX SWIVELOCK SL, 3.5X8.5MM W/FORK EYELET
Device Catalogue NumberAR-8978P
Device Lot Number15438348
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/06/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown